# SDR C2XA09CL083

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 14,169 hours, 7,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SERVICE DOOR EMERGENCY LIGHT WAS INTERMITTENT.  MAINTENANCE INSPECTED AND RELAMPED SERVICE DOOR EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.
